Re: [MOL] side effects - can you help? [00481] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?



Thanks Bridget - we've been looking into that.  The real thing isn't legal
where we are either.  I asked one of dads nurses about it and she told us
that a previous patient who had little luck with anti-nausea drugs, tried
the 'real thing' and did very good with it. Had difficulty buying it though
since it was illegal.  They prescribed the 'pot-in-a-pill' for her but it
was too strong, completely zoned her out and she had no control.  Went back
to the real thing since she could control the amount of the drug she needed.
Thank you for the info.  I too have heard of wonderful results of medicinal
uses of marijuana - obviously our legislators haven't been effected by this
horrible disease.  They sure protect their right to alcohol.
Thanks again - God Bless.


----- Original Message -----
From: Bridget Rambeau <bsbridget@hotmail.com>
To: <mol-cancer@lists.meds.com>
Sent: Friday, September 08, 2000 5:47 AM
Subject: Re: [MOL] side effects - can you help?


> Hi Winn. When I first started having radiation txs to my abdomen along
with
> chemo txs, I found the initial drugs they prescribed not terribly
effective.
> I questioned my onc about some articles I read concering the medicinal use
> of marijuana for my type of problem. Unfortunately, the "real" thing still
> isn't legal here, however it is available in pill form (legally). It's
made
> up of "Cesamet" and "Nabilone". Although the onc warned me of possible
side
> effects, I didn't notice any and found the pill almost eliminated my
nausea
> and stimulated my appetite at the same time. Is it legal in your State? If
> so, from everything I've heard, the "real" thing is still superior to the
> "artificial".
> Anyway, it's one more option to consider.
> Your friend,
> Bridget
>
> >From: "Winn" <desertrats@outerbounds.net>
> >Reply-To: mol-cancer@lists.meds.com
> >To: <mol-cancer@lists.meds.com>
> >Subject: [MOL] side effects - can you help?
> >Date: Thu, 7 Sep 2000 15:31:21 -0600
> >
> >I've been on this forum before and you guys are full of info.. please
help!
> >
> >My dad is undergoing agressive chemo/radiation therapy.  The side effects
> >are terrible and he's suffering so much. Does anyone have any suggestions
> >or advise for:
> >
> >Everything he puts in his mouth (water, food, protein drinks, etc) has a
> >very strong salt taste, even if he licks his lips - salt.  Anything
> >available to help with this? Anyone know why this happens?  Anyone
> >experienced this and knows how to make it more tolerable?
> >
> >Extreme nausea - vomiting.  Medications not helping.  He's losing weight
> >fast.
> >
> >Chills - can't get warm.  We are in Colorado and winter is on our heels.
> >
> >No energy, tired, exhausted.  Can't get the exercise the docs recommend.
> >
> >He is only a few weeks into this and has months to go.  If you can help,
> >I'm waiting for your reply!  Thank you.
> >
>
> _________________________________________________________________________
> Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com.
>
> Share information about yourself, create your own public profile at
> http://profiles.msn.com.
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------